Alert archive / Mississippi / Flash Flood Warnings in 2015

Flash Flood Warning 12, NWS Jackson, MS

April 16, 2015Holmes County, Mississippi

NWS Jackson, MS issued this flash flood warning at Apr 16, 2015, 3:47 PM CDT for Holmes County, Mississippi. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 16, 2015, 3:47 PM CDT (20:47 UTC)
Expired
Apr 16, 2015, 6:45 PM CDT
In force
3 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

County Holmes County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 100 km from the middle of the area, began a volume at 20:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 16, 4:15 PM CDTFLASH FLOODTchula, MSWATER COVERING A FEW ROADS AND PART OF THE HIGHWAY IN TCHULA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 8.8 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2015-04-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1383 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2015-04-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1383 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
471 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
74 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

643 
WGUS54 KJAN 162047
FFWJAN
MSC051-162345-
/O.NEW.KJAN.FF.W.0012.150416T2047Z-150416T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
347 PM CDT THU APR 16 2015

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WESTERN HOLMES COUNTY IN CENTRAL MISSISSIPPI...

* UNTIL 645 PM CDT
    
* AT 347 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE
  ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  THORNTON...TCHULA...TOLARVILLE...COXBURG AND HOWARD. 

ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3323 9007 3299 9020 3305 9036 3329 9027

$$

DL
1 follow-up statement
779 
WGUS74 KJAN 162223
FFSJAN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
523 PM CDT THU APR 16 2015

MSC051-162233-
/O.CAN.KJAN.FF.W.0012.000000T0000Z-150416T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HOLMES MS-
523 PM CDT THU APR 16 2015

...THE FLASH FLOOD WARNING FOR WESTERN HOLMES COUNTY IS CANCELLED...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.

LAT...LON 3323 9007 3299 9020 3305 9036 3329 9027

$$

DL

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Apr 16, 3:10 PM CDT, 37 minutes earlier.

Area forecast discussion, Apr 16, 3:10 PM CDT, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
310 PM CDT THU APR 16 2015

.SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT...COUPLED UPPER LEVEL
JET CURRENTLY ALLOWING THE DEVEOLPMENT OF WIDESPREAD SHOWER AND
THUNDERSTORM ACTIVITY FROM SOUTHEAST TEXAS INTO MISSISSIPPI. EXPECT
STORMS TO CONTINUE TO INCREASE IN COVERAGE AND INTENSITY LATE THIS
AFTERNOON AND EVENING. HEAVY RAINFALL WILL BE A CONCERN AND A SEVERE
STORM IS ALSO POSSIBLE. BOTH HAZARDS MAY BE ENHANCED BY WHAT APPEARS
TO BE AN MCV DEVELOPING OVER SOUTHWEST MISSISSIPPI AND A BOUNDARY
EXTENDING FROM NORTHEAST LOUISIANA TO AROUND OXFORD.

THIS ACTIVITY WILL CONTINUE WELL INTO THE EVENING HOURS AS THE JETS
AND MOISTURE REMAIN IN PLACE. LATER TONIGHT AND INTO FRIDAY...WILL
HAVE TO WATCH THE ACTIVITY FURTHER WEST ACROSS TEXAS. STORMS MAY
SURVIVE AND MOVE INTO OUR AREA OR MCVS MAY SURVIVE AND CAUSE
REFORMATION OF STORMS IN THE VERY MOIST AND UNSTABLE ENVIRONMENT.

MODELS PROG A MORE SUBSTANTIAL WAVE TO MOVE ACROSS THE AREA ON
SATURDAY. HIGH PRECIPITABLE WATER VALUES AND MODERATE INSTABILITY
WILL AGAIN LEAD TO SEVERE WEATHER AND HEAVY RAINFALL POTENTIAL PRIMARILY
OVER SOUTHERN PORTIONS OF THE FORECAST AREA. /SW/

SUNDAY INTO SUNDAY NIGHT...AFTER A ACTIVE CONVECTIVE PERIOD...THE
ATMOSPHERE WILL QUICKLY RECOVER AND SETUP A TOTALLY DIFFERENT
THERMODYNAMIC PROFILE FOR SUNDAY. AS DEEP MOISTURE EXITS EAST BY
EARLY SUNDAY...COLDER TEMPS ALOFT (-15C) WILL SPREAD EAST. THIS WILL
COMBINE WITH WARMING LOW LEVELS TO SUPPORT A VERY STEEP LAPSE RATE
ENVIRONMENT. VERTICAL TOTALS OF 29-30C WILL EXIST ALONG WITH H7-H5
LAPSE RATES AROUND 7.5 C/KM. THIS WILL SUPPORT SBCAPE VALUES OF
2500-3000 J/KG. OVERALL...THE ATMOSPHERIC COLUMN WILL BE A BIT DRY
(PW'S 1.2 INCH) WITH A WEAK CAP IN PLACE. THE OVERALL FLOW ALOFT WILL
NOT BE OVERLY FAST BUT CYCLONIC AND CONTAINING A FEW SPOKES OF ENERGY
AND LIFT. GUIDANCE FROM THE EURO/GFS/CANADIAN ARE ALL IN SOLID
AGREEMENT ON THIS SETUP AND EACH INDICATE SOME CONVECTIVE DEVELOPMENT
THROUGH AN EXTENDED WINDOW FROM AT LEAST MIDDAY INTO LATE EVENING.
DUE TO THE CAP AND GENERAL DRYNESS OF THE ATMOSPHERE...EXPECTATIONS
ARE FOR MORE ISO/SCT TYPE STORMS AND OF SUPERCELL MODE. THE VOLATILE
SETUP OF THE ENVIRONMENT WILL SUPPORT ROBUST UPDRAFTS CAPABLE OF
LARGE HAIL AND DAMAGING WINDS. AT THIS TIME...ENOUGH UNCERTAINTY
EXISTS IN EVOLUTION TO NOT GET TOO AGGRESSIVE WITH THE OUTLOOK.
HOWEVER...MULTIPLE INGREDIENTS ARE IN PLACE FOR AT LEAST GOLF BALL
SIZED HAIL AND DAMAGING WINDS. THE POTENTIAL OF TORNADOES IS NON-
ZERO...BUT APPEARS TO LOW AT THIS TIME TO INCLUDE IN THE OUTLOOK. DUE
TO THIS...WILL INTRODUCE AN OUTLOOK FOR SUNDAY WITH HIGHER CONFIDENCE
ACROSS THE NORTHERN 2/3RDS TO RECEIVED SVR STORMS. AN UPDATE TO THE
OUTLOOK MAY BE WARRANTED IF CONFIDENCE INCREASES IN THE POTENTIAL FOR
LARGER HAIL. /CME/

.LONG TERM...MONDAY THROUGH THURSDAY...DRIER AIR WILL FILTER INTO
THE REGION EARLY NEXT WEEK AS HIGH PRESSURE BUILDS INTO THE CWA FROM
THE NORTHWEST. THIS CURRENTLY LOOKS TO LEAD TO A DRY PERIOD FOR MONDAY
AND TUESDAY.

RAIN CHANCES COULD CREEP BACK INTO THE FORECAST FOR THE MIDDLE OF
THE WORK WEEK AS WARM ADVECTION ENSUES AT THE SURFACE. ALOFT... WHILE
OUR FLOW ALOFT BECOMES MORE ZONAL...A SERIES OF UPPER LEVEL
DISTURBANCES SHIFTING EAST THROUGH THE REGION COULD CAUSE SOME
RAIN TO DEVELOP ACROSS FORECAST AREA. /19/SW/

&&

.AVIATION...INCREASING TSRA THIS PM WILL BRING CONDITIONS DOWN TO
IFR/MVFR. PREVAILING MVFR CONDITIONS WILL RETURN AFTER 17/00Z WITH
IFR CIGS/VSBYS AROUND HBG AFTER 17/06Z. VSBYS IN FOG ELSEWHERE WILL
NOT BE AS BIG OF A PROBLEM WITH NO WORSE THAN MVFR EXPECTED./26/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       64  77  64  77 /  64  63  47  82
MERIDIAN      64  78  63  76 /  73  64  41  79
VICKSBURG     65  78  65  77 /  56  60  56  81
HATTIESBURG   65  80  65  78 /  70  65  40  75
NATCHEZ       64  79  66  76 /  56  61  64  82
GREENVILLE    64  77  64  75 /  49  53  44  83
GREENWOOD     64  78  63  76 /  57  56  39  81

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&
Hazardous weather outlook, Apr 16, 1:54 PM CDT, 1 hour 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
154 PM CDT THU APR 16 2015

ARZ074-075-MSZ018-019-034-171900-
ASHLEY-CHICOT-BOLIVAR-SUNFLOWER-WASHINGTON-
154 PM CDT THU APR 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...AND NORTHWEST MISSISSIPPI.

.DAY ONE...TONIGHT AND FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY

CONFIDENCE IS INCREASING IN SEVERE STORMS ON SUNDAY AS A POTENT
UPPER LEVEL SYSTEM COMBINES WITH INCREASING INSTABILITY. SEVERE
STORMS WITH LARGE HAIL TO AT LEAST GOLF BALL SIZE AND DAMAGING WINDS
ARE EXPECTED.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=3)

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION SUNDAY
THROUGH SUNDAY NIGHT.

LAZ007>009-015-016-023>026-MSZ025>033-035>066-072>074-171900-
MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-MADISON-FRANKLIN-
CATAHOULA-TENSAS-CONCORDIA-LEFLORE-GRENADA-CARROLL-MONTGOMERY-
WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-HUMPHREYS-HOLMES-ATTALA-
WINSTON-NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-
JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
154 PM CDT THU APR 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...
NORTHEAST MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND FRIDAY

SEVERE THUNDERSTORMS
THREAT...LIMITED
TIMING...THROUGH THE REMAINDER OF THIS AFTERNOON

FLOODING
THREAT...LIMITED
TIMING...THROUGH THE REMAINDER OF THIS AFTERNOON

SCATTERED TO NUMEROUS SLOW MOVING THUNDERSTORMS WILL CONTINUE ACROSS
THE AREA THROUGH MID EVENING. QUARTER SIZE HAIL...DAMAGING WINDS TO
60 MPH AND FLASH FLOODING WILL ALL BE POSSIBLE WITH THESE STORMS. THE
ACTIVITY SHOULD DIMINISH BY 10 PM.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY

SCATTERED TO NUMEROUS STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE
SATURDAY...MAINLY DURING THE AFTERNOON AND EVENING. BRIEF
TORNADOES...DAMAGING WINDS AND FLASH FLOODING WILL BE THE PRIMARY
SEVERE WEATHER HAZARDS ASSOCIATED WITH THE STRONGEST STORMS.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2)

HIGHER CONFIDENCE EXISTS IN SEVERE STORMS ON SUNDAY AS A POTENT
UPPER LEVEL SYSTEM COMBINES WITH INCREASING INSTABILITY. SEVERE
STORMS WITH LARGE HAIL TO AT LEAST GOLF BALL SIZE AND DAMAGING WINDS
ARE EXPECTED.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=3)

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION REMAINDER
OF THE AFTERNOON AND SATURDAY THROUGH SUNDAY NIGHT.

26

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF
 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.
LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60
 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.

*FLOODING*
EXTREME...CONFIDENT IN SIGNIFICANT FLOODING.
SIGNIFICANT...SIGNIFICANT FLOODING POSSIBLE.
ELEVATED...CONFIDENT IN FLOODING.
LIMITED...FLOODING POSSIBLE.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

STORM PREDICTION CENTER (SPC)...
   WWW.SPC.NOAA.GOV/
SPC...MESO ANALYSIS...
   WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/#
SPC...DAY 1 THROUGH 3 OUTLOOKS...
   WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/
SPC...STORM REPORTS...
   WWW.SPC.NOAA.GOV/CLIMO/
NWS JAN CURRENT SVR/TOR WATCHES...
   WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Special weather statement, Apr 16, 3:22 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
322 PM CDT THU APR 16 2015

MSZ040-162045-
ISSAQUENA MS-
322 PM CDT THU APR 16 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL ISSAQUENA COUNTY
UNTIL 345 PM CDT...

AT 321 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER GRACE...MOVING NORTHEAST AT 10 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH CENTRAL
ISSAQUENA COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3301 9100 3301 9091 3294 9091 3294 9100
TIME...MOT...LOC 2021Z 245DEG 10KT 3298 9095

DL
Special weather statement, Apr 16, 3:27 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
327 PM CDT THU APR 16 2015

MSZ036-162100-
HOLMES MS-
327 PM CDT THU APR 16 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN HOLMES COUNTY UNTIL
400 PM CDT...

AT 327 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER THORNTON...MOVING NORTH AT 10 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  THORNTON AND TOLARVILLE AROUND 330 PM CDT.

LAT...LON 3311 9013 3299 9023 3303 9037 3310 9035
      3311 9035 3313 9034 3314 9033
TIME...MOT...LOC 2027Z 199DEG 7KT 3306 9028

DL
Local storm report, Apr 16, 3:34 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
334 PM CDT THU APR 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     HAIL             ANGUILLA                32.97N 90.83W
04/16/2015  E0.75 INCH       SHARKEY            MS   PUBLIC

&&

CME
Special weather statement, Apr 16, 3:38 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
338 PM CDT THU APR 16 2015

MSZ031-162100-
LOWNDES MS-
338 PM CDT THU APR 16 2015

...THUNDERSTORMS PRODUCING LOCALLY HEAVY RAIN OVER EASTERN LOWNDES
COUNTY...

AT 337 PM CDT...METEOROLOGISTS WERE TRACKING THUNDERSTORMS PRODUCING
VERY HEAVY RAIN NEAR NEW HOPE. THIS MAY PRODUCED LOCALIZED FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3329 8830 3329 8846 3367 8837 3366 8826
TIME...MOT...LOC 2037Z 315DEG 3KT 3346 8835

DL
Local storm report, Apr 16, 3:43 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
343 PM CDT THU APR 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     HAIL             ANGUILLA                32.97N 90.83W
04/16/2015  E0.88 INCH       SHARKEY            MS   PUBLIC

&&

CME
Special weather statement, Apr 16, 3:46 PM CDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
346 PM CDT THU APR 16 2015

MSZ034-162115-
WASHINGTON MS-
346 PM CDT THU APR 16 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WASHINGTON COUNTY
UNTIL 415 PM CDT...

AT 345 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR HOLLANDALE...MOVING NORTH AT 20 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  ESTILL AROUND 400 PM CDT.
  DARLOVE AROUND 405 PM CDT.

LAT...LON 3323 9073 3323 9072 3321 9070 3321 9069
      3310 9071 3310 9091 3326 9091 3326 9073
TIME...MOT...LOC 2045Z 188DEG 16KT 3315 9080

DL

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 7:04 PM CDTSpecial Weather StatementJANHinds26 min
Apr 15, 7:10 PM CDTSevere Thunderstorm WarningJANCopiah, Lawrence, Simpson65 min
Apr 15, 7:17 PM CDTSevere Thunderstorm WarningJANJefferson Davis, Lawrence43 min
Apr 15, 7:43 PM CDTSevere Thunderstorm WarningJANHinds, Rankin40 min
Apr 15, 7:51 PM CDTSevere Thunderstorm WarningJANRankin, Simpson39 min
Apr 15, 8:22 PM CDTSevere Thunderstorm WarningJANRankin, Scott, Smith38 min
Apr 15, 8:32 PM CDTSpecial Weather StatementJANSmith28 min
Apr 15, 9:00 PM CDTSevere Thunderstorm WarningJANJasper, Newton, Scott45 min
Apr 15, 9:24 PM CDTSpecial Weather StatementJANScott36 min
Apr 16, 12:40 PM CDTSpecial Weather StatementJANHinds35 min
Apr 16, 1:42 PM CDTSpecial Weather StatementJANMadison33 min
Apr 16, 2:35 PM CDTSpecial Weather StatementJANYazoo25 min
Apr 16, 2:46 PM CDTFlash Flood WarningJANIssaquena, Sharkey3 hr
Apr 16, 2:48 PM CDTSevere Thunderstorm WarningJANSharkey42 min
Apr 16, 3:08 PM CDTSpecial Weather StatementJANHolmes37 min
Apr 16, 3:22 PM CDTSpecial Weather StatementJANSharkey23 min
Apr 16, 3:27 PM CDTSpecial Weather StatementJANHolmes33 min
Apr 16, 3:38 PM CDTSpecial Weather StatementJANLowndes22 min
Apr 16, 3:46 PM CDTSpecial Weather StatementJANWashington29 min
Apr 16, 4:08 PM CDTSpecial Weather StatementJANWashington37 min
Apr 16, 4:23 PM CDTSpecial Weather StatementJANClay37 min
Apr 16, 4:39 PM CDTSpecial Weather StatementJANLeflore36 min
Apr 16, 4:43 PM CDTSpecial Weather StatementJANClay32 min
Apr 16, 5:07 PM CDTSpecial Weather StatementJANKemper23 min
Apr 16, 5:16 PM CDTSpecial Weather StatementJANHinds29 min
Apr 16, 5:20 PM CDTSpecial Weather StatementJANJefferson25 min
Apr 16, 5:35 PM CDTSpecial Weather StatementJANRankin25 min
Apr 16, 5:39 PM CDTSpecial Weather StatementJANLowndes36 min
Apr 16, 6:29 PM CDTSpecial Weather StatementJANScott31 min
Apr 16, 6:34 PM CDTSpecial Weather StatementJANLowndes26 min
Apr 16, 6:46 PM CDTSpecial Weather StatementJANOktibbeha29 min
Apr 16, 6:54 PM CDTFlash Flood WarningJANLowndes3 hr

Nearby

Flash Flood Warnings in Mississippi, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.